# SDR QXEA2010080500455

- Difficulty date: August 1, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 21,876 hours, 22,694 cycles
- Engine: Pwc PW150A
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK- HORIZONTAL STAB FWD SPAR HAS SEVERAL SMOKING RIVETS ON THE INBD RT AND LT SIDES.  REPLACED RIVETS IAW SRM 51-42-45. CLEANED AND INSPECTED AREA FOUND NO FURTHER LOOSE RIVETS. FOUND STAINING TO BE FROM WATER SEEPING FROM THE L/E.  NO DAMAGE CAUSED TO THE RIVETS.
